advertisement
Question
Posted by: Racoon | 2011-09-13

Pain with ovulation - sterilised

Dear Doc

I had my tubes tied a year ago with the birth of our third child and was breastfeeding until about 2 months go. Since my cycle restarted I have been experiencing quite a lot of pain with ovulation, most likely linked to my VonWillebrands and bleeding into the abdominal cavity. Is there a pill which I can take which will not affect my blood hemostasis, but will stop ovulation? many thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The oral contraceptive would do this. You would have to check with your doctor whether you can take this with the VonWillebrands.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-09-20

The oral contraceptive would do this. You would have to check with your doctor whether you can take this with the VonWillebrands.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement